# SDR SIMA20150712005

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 31,288 hours, 22,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX ENTRY DOOR IS JAMMED IN THE CLOSED POSITION.  THE DOOR HANDLE, BOTH IN & OUT, WILL MOVE TO THE UNLOCK POSITION, BUT THE DOOR CANNOT BE OPEN FROM EITHER INSIDE OR OUTSIDE.  PROX SYS FAULT DISPLAYED ON ED 2.  FOUND DEBRIS WEDGED BETWEEN DOOR & LOWER AFT HINGE PIN.  REMOVED DEBRIS & CLEANED HINGE PIN.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW MM 52-11-00.  OPERATIONS CHECKED GOOD.
